# SDR P5CA9700303

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corrosion
- Location: R3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON TOP AFT CORNER OF R3 DOOR.  REMOVED CORROSION AND TREATED AREA PER BAC SRM 51-10-01 AND 51-10-02.
